See Alike in...

Alike App

Browser

rose.s

798d

Does anyone else just lose their appetite after taking meds? Or just me

Top reply
    • Juchic11

      793d

      100%. I’ve lost weight because of this so that’s something to be aware of if that’s not what you want. Eating smaller more frequent meals helps!

    • Juchic11

      793d

      100%. I’ve lost weight because of this so that’s something to be aware of if that’s not what you want. Eating smaller more frequent meals helps!

    • lvndrdee

      797d

      Stimulants are appetite suppressants.

    • NickGobes75

      798d

      Def depends on the meds! They can suppress your appetite!

    • MummaD11

      798d

      Same. I can go all day without even thinking about food when I take my meds.

    • leafly

      798d

      yes! I can tell when my meds are wearing off Bcus I start getting rlly hungry 😅 I’ve heard it’s a very common side effect, but I think adjusting your dosage can probably help with that too

      • rose.s

        798d

        @leafly yeah, I usually have to eat b4 I take my meds cuz of it lol

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion